Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Fever, cold and cough. Taken antibiotics. Feeling ear discomfort, headache, anxiety and depression. Concerned

I am a 40year old woman.i am having 98.6to 99.3 fever since past 10days.i had cold and dry cough.i was given antibiotics and the fever subsided for a few days only to come again during the night.all blood tests including total blood counts,malaria,typhoid,kidney function tests,liver tests urine tests were ok.but there is a ear discomfort,.it feels there is a pressure inside the ear and some liquid formation inside.the fever only comes during some part of the day and subsides once I take a dose of paracetamol.could this be due to an ear infection?i have been having headaches of and on for about 6months now which subsides once I take a tab,let called dolobak.its like a cluster headache.noise and bright lights make it worse.i have bouts of anxiety and depression as well since 10 years now.please help
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
hi.. thanks for using HCM..
you had upper respiratory tract infection with otitis media..
see your ENT surgeon for the examination and treatment...
you may need a course of antibiotics, and analgesics..
all the very best..
Answered: Fri, 12 Jul 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor